MAUDE Adverse Event Report: HOLOGIC, INC. PANTHER INSTRUMENT; HOLOGIC PANTHER, INSTRUMENT SYSTEM

HOLOGIC, INC. PANTHER INSTRUMENT; HOLOGIC PANTHER, INSTRUMENT SYSTEM
Catalog Number 902615
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The panther/ panther fusion system operator¿s manual states: ¿to reduce the risk of developing stress injuries, take frequent breaks from repetitive tasks like opening and closing tubes.¿ repetitive strain injuries (rsis) are related to multiple factors including workstation set ups, multiple jobs performed by one operator, activities outside of work, or general susceptibility profiles of individuals.As of (b)(6) 2026, the customer has not reported any additional issues.H3 other text: other.
 
Event or Problem Description
On february 23, 2026, hologic sales reported on behalf of a customer that on (b)(6) 2026, an operator injured their back while handling the liquid waste bottle on the panther instrument (sn: (b)(6)).Due to the injury, the operator required medical attention and was reported to be out for several weeks.Customer requested the weight of the panther liquid waste bottle when full.The maximum weight expectation for a full panther liquid waste container should not exceed 20 lbs.And was measured to be 14.6 pounds during panther verification testing.Customer did not provide any additional information regarding the injury.

Brand Name
PANTHER INSTRUMENT
Common Device Name
HOLOGIC PANTHER, INSTRUMENT SYSTEM
Manufacturer (Section D)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer (Section G)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer Contact
amy holtgraver
10210 genetic center drive
san diego, CA 92121
8584108236
MDR Report Key24619545
Report Number2024800-2026-00014
Device Sequence Number9586288
Product Code OOI
UDI-Device Identifier15420045504141
UDI-Public15420045504141
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K171963
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number902615
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown